Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
have any of you ever taken too much of a beta blocker? what was it like? i think i took too much today. 30mg at once. though i've done that before and been fine. but about 30 minutes after taking it, i suddenly felt like i was in a bad trip. it was like having a panic attack on a trip, except no mental effects. but my vision became kind of blurry, and i got a lot of the symptoms i get during a panic attack. feeling like i can't breath, hand and toes getting numb, cold, and clammy. my heart seemed to be beating ok, not going crazy like during a panic attack. i guess that's the propanolol working. i figure it just slowed down my system so much that i wasn't getting blood to my extremities. started excersing and doing pushups, hoping to get blood flowing. it got better and the next few hours i felt a bit out of it, but otherwise fine.
as a beta blocker, propanolol can have bad reactions with some people, because it has the propensity to cross the blood-brain barrier more readily than other class A, class B, or combined class A/B beta blockers.
So yes it can cause some neurologic side effects (insomnia included), you should probably switch over to another beta blocker.
-------------------- "Shmokin' weed, Shmokin' wizz, doin' coke, drinkin' beers. Drinkin' beers beers beers, rollin' fatties, smokin' blunts. Who smokes tha blunts? We smoke the blunts" - Jay and Silent Bob strike Back
You cannot start new topics / You cannot reply to topics HTML is disabled / BBCode is enabled
Moderator: CherryBom, eris, boO, Gumby, ZippoZ, Newbie 217 topic views. 0 members, 26 guests and 0 web crawlers are browsing this forum.
[ Toggle Favorite | Print Topic ]